Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 23, Number 2

All articles in this issue are freely accessible.

Differential geometry of the complex plane
Julian Lowell Coolidge.
Trans. Amer. Math. Soc. 23 (1922), 117-134
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501193
Invariantive characterizations of linear algebras with the associative law not assumed
Cyrus Colton Macduffee.
Trans. Amer. Math. Soc. 23 (1922), 135-150
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501194
Curves invariant under point-transformations of special type
Mary F. Curtis.
Trans. Amer. Math. Soc. 23 (1922), 151-172
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501195
Die Zerlegung von Primzahlen in algebraischen Zahl-Körpern
Andreas Speiser.
Trans. Amer. Math. Soc. 23 (1922), 173-178
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501196
The elliptic modular functions associated with the elliptic norm curve $E^{7}$
Roscoe Woods.
Trans. Amer. Math. Soc. 23 (1922), 179-197
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501197
Linear equations with two parameters
Anna J. Pell.
Trans. Amer. Math. Soc. 23 (1922), 198-211
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501198
The theory of functions of one Boolean variable
Karl Schmidt.
Trans. Amer. Math. Soc. 23 (1922), 212-222
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501199